# SDR DALA2023032902402

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 5,163 hours, 622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 LOOR PROXIMITY EMERGENCY ESCAPE PATH AT SEATS 6J, 7J INOP. CORRECTIVE ACTION: FOUND T.B. 5458VT8-5 WIRES PULLED. RESECURED PIN INTO TERMINAL BLOCK. (4195673)
